Open Access

Complex moment problem and recursive relations


Abstract

We introduce a new methodology to solve the truncated complex moment problem. To this aim we investigate recursive doubly indexed sequences and their characteristic polynomials. A characterization of recursive doubly indexed \emph{moment} sequences is given. A simple application gives a computable solution to the complex moment problem for cubic harmonic characteristic polynomials of the form $z^3+az+b\overline{z}$, where $a$ and $b$ are arbitrary real numbers. We also recapture a recent result due to Curto-Yoo given for cubic column relations in $M(3)$ of the form $Z^3=itZ+u\overline{Z}$ with $t,u$ real numbers satisfying some suitable inequalities. Furthermore, we solve the truncated complex moment problem with column dependence relations of the form $Z^{k+1}= \sum\limits_{0\leq n+ m \leq k} a_{nm} \overline{Z}^n Z^m$ ($a_{nm} \in \mathbb{C}$).

Key words: Complex moment problem, cubic column relation, recursive doubly indexed sequence, characteristic polynomials in two variables.


Full Text





Article Information

TitleComplex moment problem and recursive relations
SourceMethods Funct. Anal. Topology, Vol. 25 (2019), no. 1, 15-34
MilestonesReceived 05/03/2017; Revised 06/10/2018
CopyrightThe Author(s) 2019 (CC BY-SA)

Authors Information

K. Idrissi
Mohamed V University, Rabat, Morocco

E. H. Zerouali
Mohamed V University, Rabat, Morocco


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

K. Idrissi and E. H. Zerouali, Complex moment problem and recursive relations, Methods Funct. Anal. Topology 25 (2019), no. 1, 15-34.


BibTex

@article {MFAT1141,
    AUTHOR = {K. Idrissi and E. H. Zerouali},
     TITLE = {Complex moment problem and recursive relations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {25},
      YEAR = {2019},
    NUMBER = {1},
     PAGES = {15-34},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1141},
}


References

Coming Soon.

All Issues